Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Developed small white spots on face. How to remove this?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 345 Questions
I have developed small white spots on my face around my eyes. Seems to be increasing. Is there any solution to reduce / remove these?
Posted Mon, 4 Feb 2013 in Skin Hair and Nails
Answered by Dr. Kruti 1 hour later

Thanks for posting your query.

I will be glad to be of assistance.

White spots on the face could be due to many causes:-

1. Sun allergy called polymorphous light eruption.

2. Post inflammatory hypopigmentation secondary to a rash.

3. Pityriasis versicolor which is a fungal infection

4. Vitiligo

If they are raised it could be Milia which is more like dead skin.

I would recommend that you check out these conditions online and let me know if it resembles the white spots on your face.

The treatment for each would vary.

Application of cortisone cream on it would take care of the sun allergy.

Clotrimazole cream would take care of pityriasis versicolor.

Milia need to be burnt off.

Hence I would request you to let me know if your lesions resemble any of the conditions I mentioned or post a photograph here.

Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor